# SDR AALA201802029019

- Difficulty date: February 1, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 67,623 hours, 8,642 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4100941D
- Part serial: 1428A
- Condition: Faulted
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT EQUIPMENT COOLING FAN STATUS MESSAGE WITH BURNING SMELL IN COCKPIT. MAINTENANCE REPLACED RIGHT EQUIPMENT COOLING SUPPLY FAN PER MM 21-27-03 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
